On quasi-compact Markov nets


Bartoszek W., Erkursun N.

ERGODIC THEORY AND DYNAMICAL SYSTEMS, vol.31, pp.1081-1094, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31
  • Publication Date: 2011
  • Doi Number: 10.1017/s0143385710000350
  • Title of Journal : ERGODIC THEORY AND DYNAMICAL SYSTEMS
  • Page Numbers: pp.1081-1094

Abstract

We extend a theorem of Lotz, which says that any Markov operator T acting on C(X) such that T* is mean ergodic and all invariant measures have non-meager supports must be quasi-compact, to Lotz-Rabiger nets.